# SDR AALA202510035477

- Difficulty date: October 2, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 30,573 hours, 13,027 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: THE GEAR FAILED TO RETRACT AFTER TAKEOFF ALL RED DOOR LIGHTS AND GREEN GEAR LIGHTS WERE ILLUMINATED.  WE RAN THE LANDING GEAR DISAGREE CHECK LIST TWICE THE GEAR RETRACTED WHEN THE FIRST OFFICER HELD THE MANUAL GEAR EXTENSION DOOR CLOSED. PERFORMED BITE TEST OF PSEU, PER FIM 32-09-00-810-801, NO FAULTS FOUND, ACCOMPLISHED MANUAL EXTENSION SYSTEM ACCESS DOOR SWITCH ADJUSTMENT, PER AMM 32-34-00-820-802, PERFORMED INSPECTION OF LANDING SELECTOR VALVE, FOUND NO LEAKAGE. AND PERFORMED INSPECTION OF GEAR PROXIMITY SWITCHES, PER AMM 32-09-12.
